# SDR ASOA200901352

- Difficulty date: December 4, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 19,291 hours, 16,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK SEGMENTS IN THE CARGO BAY ARE CORRODED.   REPAIRS MADE IAW SRM 51-41-02, STEP 1(A),  SRM 53-61-49,  SRM 53-61-49 AND AMM 20-21-00-910-801 STEPS 2A. A-B AND STEP 3A 1-6,  IAW AMM 20-21-00-910-801 STEP 2A(1A).
